# SDR UALA2012081304378

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 FT DENT AFT OF L1 DOOR APPROX 5 WINDOWS BACK, APPROX BS 500 JUST ABOVE FLOOR LEVEL.  ACCOMPLISHED NDT FOR CRACKS AND MATERIAL LOSS.  NO CRACKS FOUND.  MATERIAL LOSS WITHIN LIMITS OF SRM 53-00-01.
